Skip Navigation Links
Discontinuity, Nonlinearity, and Complexity

Dimitry Volchenkov (editor), Dumitru Baleanu (editor)

Dimitry Volchenkov(editor)

Mathematics & Statistics, Texas Tech University, 1108 Memorial Circle, Lubbock, TX 79409, USA


Dumitru Baleanu (editor)

Cankaya University, Ankara, Turkey; Institute of Space Sciences, Magurele-Bucharest, Romania


Existence of Solutions to Weakly Generalized Vector F-implicit Variational Inequalities

Discontinuity, Nonlinearity, and Complexity 1(3) (2012) 225--235 | DOI:10.5890/DNC.2012.06.001

Salahuddin$^{1}$; M.K. Ahmad$^{1}$; R.P. Agarwal$^{2}$

$^{1}$ Department of Mathematics, Aligarh Muslim University, Aligarh-202002, India

$^{2}$ Department of Mathematics, Texas A&M University-Kingsville, TX 78363-8202, USA

Download Full Text PDF



In this paper we studied a new class of weakly generalized vector F-implicit variational inequalities in real topological vector spaces. We use the Ferro minimax theorem to discuss the existence of strong solutions for generalized vector F-implicit variational inequalities.


  1. [1]  Giannessi, F. (1980), Theorem of alternative, quadratic program and complementarity problems, in: R.W. Cottle, Giannessi, F. and Lions, J.L. (eds), Variational Inequalities and Complementarity Problems, Wiley, New York, 151-186.
  2. [2]  Chen, G.Y. (1992), Existence of solutions for a vector variational inequality: An extension of Hartmann- Stampacchia Theorem, JOTA , 74, 445-456.
  3. [3]  Giannessi, F. (eds)(2000), Vector Variational Inequalities and Vector Equilibria, Mathematical theories, nonconvex optimization and Application, Kluwer Academic, Dardrecht Boston, London.
  4. [4]  Gopfert, A., Riahi, H., Tammer, C. and Zalines, C. (2003), Variational Methods in Partially Ordered Spaces, Springer-Verlag, New York.
  5. [5]  Huang, N.J., Li, J. and Thompson, H.B. (2008), Generalized vector F-variational inequalities and vector Fcomplementarity problems for point to set mappings, Math. Comput. Modeling , 48, 908-917.
  6. [6]  Huang, N.J. and Li, J. (2004), F-implicit complementarity problems in Banach Spaces, Z. Anal. Anwendungen, 23, 293-302.
  7. [7]  Lee, B.S., Khan, M.F. and Salahuddin (2010), Generalized F-implicit multivalued variational inequality problems and complementarity problems, East Asian Math. J. , 26 (3), 371-378.
  8. [8]  Fang, Y.P. and Huang, N.J. (2003), The vector F-complementarity problems with demipseudomonotone mappings in Banach spaces, Appl. Math. Lett., 16, 1019-1024.
  9. [9]  Fang, Y.P. and Huang, N.J. (2006), Strong vector variational inequalities in Banach spaces, Appl. Math. Lett., 19, 362-368.
  10. [10]  Lee, B.S., Khan, M.F. and Salahuddin, Vector F-complementarity problems with g-demi-pseudomonotone mappings in Banach Spaces, East Asian Math. J., 26 (3), 389-396.
  11. [11]  Li, J. and Huang, N. J. (2006), Vector F-implicit complementarity problems in Banach Spaces, Appl. Math. Lett., 19 (5), 464-471.
  12. [12]  Ferro, F. (1989), A minimax theorem for vector valued functions, J. Optim. Theory Appl., 60, 19-31.
  13. [13]  Lin, Y.C. (2009), On F-implicit generalized vector variational inequalities,J. Optim. Theory Appl., 142, 557-568.
  14. [14]  Fan, K. (1961) , A generalization of Tychonoff fixed point theorems, Math. Ann., 142, 305-310.
  15. [15]  Zeng, L.C. and Yao, J.C. (2006), Existence of solutions of generalized vector variational inequalities in reflexive Banach spaces, J. Global Optim., 36, 483-497.
  16. [16]  Isac, G., Bulavsky, V.A. and Kalashnikov, V. V. (2002), Complementarity, Equilibrium, Efficiency and Economics, Kluwer Academic Publishers, Dordrecht, Boston, London.
  17. [17]  Lin, L.J. and Yu, Z.T. (2001), On some equilibrium problems for multimapping, J. Comput. Appl. Math., 129, 171-183.
  18. [18]  Zeng, L.C., Lin, Y.C. and Yao, J.C. (2004), On weak and strong solutions of F-implicit generalized variational inequalities with applications, Appl. Math. Lett., 19, 684-689.